Access count of this item: 63

Files in This Item:
File Description SizeFormat 
1716-09.pdf679.29 kBAdobe PDFView/Open
Title: Bounds of minimal dilatation for pseudo-Anosovs and the magic 3-manifold (Intelligence of Low-dimensional Topology)
Authors: Kin, Eiko
Takasawa, Mitsuhiko
Author's alias: 金, 英子
高沢, 光彦
Issue Date: Oct-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1716
Start page: 99
End page: 106
URI: http://hdl.handle.net/2433/170311
Appears in Collections:1716 Intelligence of Low-dimensional Topology

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.